MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411804
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 13 of 13.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported by end user that the starter hole of thirteen skin barriers was slightly off centered.The product was not used by end user.There was no harm reported.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary batch record review: the batch 7g04286 was manufactured on 03/aug/2017, ats #2 manufacturing line, complaint investigator performed a batch record review on 30/dec/2022 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material 1222278 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: two photographs associated with this case was received.No return sample has been received for this complaint.Complaint data analysis: on 30/dec/2022, complaint investigator performed a search of complaints into database system for lot number 7g04286.As a result, a total of one complaint was found and only one is related to the same malfunction code of this investigation.Conclusion summary of the related event: based on the preliminary investigation, no irregularities / discrepancies were found in any of the batch records reviewed.In addition, a complaint search performed in database system by manufacturing date for the ¿starter hole off center or misaligned¿ failure mode for ats#1 and ats#2 manufacturing lines shows a decreasing trend from jun 2019 to date (cut off 30/sep/2020).As part of the nonconformance report (ncr) actions were taken for this failure mode, which were the main factors for the reduction in the quantity of complaints per month.Furthermore, a nonconformance search was performed in database system, from 2018 to 30/sep/2020, for the ¿starter hole off center or misaligned¿ failure mode for ats#1 and ats#2 manufacturing lines and as a result, no events related to this malfunction were found.Moreover, the following quality and manufacturing controls are currently in place, according to the product instructions and test methods, which contribute directly to the detection activities: ¿ manufacturing process instructions (pi - ats1 assembly and packaging / pi - ats2 assembly and packaging) 1.Visual inspection to completed product 100% of units 2.Testing and inspection log ¿ dimensional verification and visual inspection looking for collar concentricity ¿ 6 samples at the beginning of the batch and each one hour ¿ quality test methods (tm - visual nonconformities laminated adhesive products / tm - pouch nonconformities) additionally, a new quality notification was given to the quality and manufacturing personnel of the ats#1 and ats#2 manufacturing lines, to make them aware of the new complaints received for this failure mode for everything explained above, no additional actions are required.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15742272
Report Number9618003-2022-05322
Device Sequence Number5660636
Product Code EXE
UDI-Device Identifier00768455187041
UDI-Public768455187041
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/02/2022
Device Model Number411804
Device Lot Number7G04286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer12/31/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown